Edge matrix of hyperbolic simplices


Karliga B.

GEOMETRIAE DEDICATA, vol.109, no.1, pp.1-6, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 109 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1007/s10711-004-8882-2
  • Title of Journal : GEOMETRIAE DEDICATA
  • Page Numbers: pp.1-6

Abstract

In this paper, by using the dual problem which was solved by Feng Luo (Geom. Dedicata 64 (1997), 277-282) and a new method, we give necessary and sufficient conditions for given (n(n + 1))/2 positive real numbers to be the edge lengths of a hyperbolic n-simplex. By using determinants, we also give necessary and sufficient conditions for given (n(n + 1))/2 positive real numbers to be the edge lengths of a spherical n-simplex.